RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1960, Volume 24, Issue 2  


To the 90th anniversary of V. I. Lenin birthday (photo)
On the structure of the reduced multiplicative group of a cyclic extension of a local field
D. K. Faddeev
145
Rings of quotients for associative rings
V. P. Elizarov
153
The geometry of unsteady flow of a perfect incompressible fluid
S. S. Byushgens
171
Some estimates for the coeffecients of bounded functions
Ya. L. Geronimus
203
Approximations to differentiable functions by linear means of their Fourier series
S. A. Telyakovskii
213
Approximation of continuous periodic functions by Fourier sums
A. V. Efimov
243
The deviation of a function from the Lagrange–Hermite interpolating polynomial
I. E. Gopengauz
297
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019